iHerb Customer Reviews
gave me horrible stomachache!!!!!
40 peope found the following review helpful
Posted by Reviewer1643020 on Apr 20, 2012
When this supplement arrived I noticed that the capsule contains cancerogenic substance titanium dioxide. I was really shocked!! Then I opened the capsule and poured the powder inside the capsule to spoon and took it with water. It tasted awful! About 5 minutes later my stomach started to hurt really bad! It was my mistake to take it on empty stomach but I think that Jarrow has made even bigger mistake - they put cancerogenic substance into dietary supplement!! It's a shame!!!!
caused flushing!!! ♥♥♥ Click on my username for more reviews!
4 peope found the following review helpful
Posted by gettingwell on Jul 10, 2013
This product has all the B suppliments you need and in high quantity and quality. Jarrow has put the right b12 in here which is methylcobalamin; you don't want cyanocobalamin (which is in most!) because the body has to convert it twice before your body can use it... they are all the active forms as well. I didn't realize the Niacin would cause me problems, but yes it does. After using it as a sublingual, which did not work at all because it is too much powder and taste gross, I had problems taking it the regular way with water. It caused an intense/hot flush on my face, knees and elbows for 30 minutes about an hour after I take it . I would have to get a cold wash cloth and dab these areas for about an hour or so to feel better. I took it for about 2yrs before this happened but now I will not reorder.
6 peope found the following review helpful
Posted by Reviewer1412391 on Jan 17, 2012
I thought that i got a good product seeing all the excellent reviews but I didn't like it at all. First, it smells really bad! Your fingers smell from holding the capsules. It made me sick. Second, it gave me an upset stomach. Maybe because most vitamins inside are synthetic (follic acid could be the problem). I changed to a different brand, Orthica enzym b complex which is excellent! Next time I am going to try the Thorne basic B complex!
not a good choice for me.
7 peope found the following review helpful
Posted by Reviewer2156163 on Oct 03, 2010
has real niacin which causes flusing and couldn't continue them......wasted money. Most vitimins have niacinimide which doesn't cause flusing......my error for not reading information completely.
2 peope found the following review helpful
Posted by Reviewer3308431 on Jun 16, 2013
This product gave me terrible hive (urticaria) one hour after I took one capsule. First I couldn't believe I was allergic to B-vitamin and I repeated after two weeks and again after one hour terrible urticaria. I called my doctor and I got antihistamine.